Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I am having teeth & facial pain allergies, is this sinus infection ?

I am having some upper tooth pain, sore cheeks jaw. Been going on a couple of weeks. It happens when I wake up, then kind of goes away in the afternoon. Then at night it comes back a little while before I go to bed. I do have some allergiesi think. I have some phlem in my throat i can haucker out occasionaly. I am not on any meds currently. what could this be, allergies?, sinus infection ?, something else?
Asked On : Tue, 23 Feb 2010
Answers:  2 Views:  679
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Sinus is most likely to be effected. You may try steam inhalation. it might help in reducing some of the symptoms.

Answered: Tue, 23 Feb 2010
Dentist Dr. Sushil Babu's  Response
the information provided is very insufficient to reach at any conclusive inference for ur problem
this may be probably related to a gum disease
get a dental consultation done befor anythg else
more help mail me
Answered: Thu, 26 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor